Ueber eine Anzahlbestimmung und eine damit zusammenhängende Reihe.

Georg Landsberg

Journal für die reine und angewandte Mathematik (1893)

  • Volume: 111, page 87-88
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Landsberg, Georg. "Ueber eine Anzahlbestimmung und eine damit zusammenhängende Reihe.." Journal für die reine und angewandte Mathematik 111 (1893): 87-88. <http://eudml.org/doc/148874>.

@article{Landsberg1893,
author = {Landsberg, Georg},
journal = {Journal für die reine und angewandte Mathematik},
pages = {87-88},
title = {Ueber eine Anzahlbestimmung und eine damit zusammenhängende Reihe.},
url = {http://eudml.org/doc/148874},
volume = {111},
year = {1893},
}

TY - JOUR
AU - Landsberg, Georg
TI - Ueber eine Anzahlbestimmung und eine damit zusammenhängende Reihe.
JO - Journal für die reine und angewandte Mathematik
PY - 1893
VL - 111
SP - 87
EP - 88
UR - http://eudml.org/doc/148874
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.